# SDR RAIA981009

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Gasket
- Part number: 31081961
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7395 - MWA - LEFT ENGINE TORQUE DROPPED TO 95 PERCENT ON TAKEOFF, TARGET WAS 100 PERCENT.  MAINTENANCE REPLACED P-3 GASKET ON LEFT ENGINE.  (M)
